TITLE

ON SOLVABILITY OF THE SECOND-ORDER QUASI-LINEAR ELLIPTIC EQUATIONS ON THE EUCLIDEAN SPACE R1, ≥ 3

AUTHOR(S)
Kukharchuk, M. M.; Yaremenko, M. I.
PUB. DATE
July 2008
SOURCE
Naukovi visti NTUU - KPI;2008, Vol. 2008 Issue 4, p146
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper under consideration is devoted to investigation of the second-order quasi-linear elliptic equations with slowly increasing coefficients on the euclidean space R¹, l ≥ 3.
ACCESSION #
35648638

 

Related Articles

  • A RESULT OF AN ELLIPTIC PROBLEM WITH NEUMANN CONDITION. Marín, Ana Magnolia; Ortíz, Ruben Dario; Rodriguez, Joel Arturo // Far East Journal of Applied Mathematics;Dec2012, Vol. 73 Issue 1, p41 

    We study a nonlinear elliptic problem with Neumann condition on the unit ball in the n-dimensional Euclidean space with n ⩾ 3.

  • Multiple Solutions of Quasilinear Elliptic Equations in RN. Huei-li Lin // International Journal of Differential Equations;2010, p1 

    Assume that Q is a positive continuous function in RN and satisfies some suitable conditions. We prove that the quasilinear elliptic equation -Δpu + ∣u∣p-2u = Q(z)∣u∣q-2u in RN admits at least two solutions in RN (one is a positive ground-state solution and the other is a...

  • Numerical study of natural superconvergence in least-squares finite element methods for elliptic problems. Lin, Runchang; Zhang, Zhimin // Applications of Mathematics;Jun2009, Vol. 54 Issue 3, p251 

    Natural superconvergence of the least-squares finite element method is surveyed for the one-and two-dimensional Poisson equation. For two-dimensional problems, both the families of Lagrange elements and Raviart-Thomas elements have been considered on uniform triangular and rectangular meshes....

  • ON A SINGLE SOLVABILITY OF EQUATION WITH MATRIX OF GILBURG-SERIN IN SOBOL'S SPACES. Kukharchuk, M. M.; Yaremenko, M. I. // Naukovi visti NTUU - KPI;2009, Vol. 2009 Issue 4, p142 

    In this paper, we study the second-order quasilinear elliptic equations with slow-increasing coefficients on the Euclidean space R¹ , , l ≤ 3. We significantly broaden the concept of equation by introducing the weak coercitivity instead of the strong one. Our results show that this...

  • Existence and Multiplicity Results for Degenerate Elliptic Equations with Dependence on the Gradient. Iturriaga, Leonelo; Lorca, Sebastian // Boundary Value Problems;2007, p1 

    We study the existence of positive solutions for a class of degenerate nonlinear elliptic equations with gradient dependence. For this purpose, we combine a blowup argument, the strong maximum principle, and Liouville-type theorems to obtain a priori estimates.

  • Multiple Solutions for a Fourth–order Asymptotically Linear Elliptic Problem. Ai Qian; Shu Li // Acta Mathematica Sinica;Jul2006, Vol. 22 Issue 4, p1121 

    Under simple conditions, we prove the existence of three solutions for a fourth–order asymptotically linear elliptic boundary value problem. For the resonance case at infinity, we do not need to assume any more conditions to ensure the boundedness of the (PS) sequence of the corresponding...

  • A note on the existence of positive solutions for a fourth-order semilinear elliptic system. Yu Xi Guo; Guang Zhong Chen // Acta Mathematica Sinica;Jul2010, Vol. 26 Issue 7, p1263 

    In this note, we prove the existence of positive solutions to a class of biharmonical systems. Our main ingredients are proving a Liouville type result for biharmonical system in ℝ via the method of moving plane combined with integral inequality, and establishing a prior estimates for...

  • On the Dirichlet Problem for a Multidimensional Analog of the Bitsadze System. Balabaev, V. E. // Differential Equations;Feb2003, Vol. 39 Issue 2, p301 

    Constructs two classes of second-order elliptic systems with non-Fredholm Dirichlet problems in spaces of arbitrary dimension. Systems with evenly many equations and with oddly many equations; Use of canonical first-order elliptic systems; Suggestion that the Dirichlet problem of a second-order...

  • MULTIPLE SOLUTIONS FOR A ELLIPTIC SYSTEM IN EXTERIOR DOMAIN. HUIJUAN GU; JIANFU YANG; XIAOHUI YU // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper, we study the existence of solutions for the nonlinear elliptic system -Δu + u = |u|p-1u + λv in Ω, -Δv + v = |v|p-1v + λu in Ω, u = v = 0 on ∂Ω, where is a exterior domain in ∇N, N ≥ 3. We show that the system possesses at least one...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics